# SDR GTIA030634

- Difficulty date: August 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED ON CLIMB-OUT PASSING 20,000 FT THROUGH 23,000 FT THE LIGHT WENT OUT AFTER THAT AND REMAINED OUT.  ALL OTHER NORMAL INDICATIONS.  IT JUST FLICKERED ON AND OFF.  FOUND AIR GAP ON NOSE DOWN LOCK PROXIMITY SWITCH OUT OF LIMITS.  ADJUSTED AIR GAP TO WITHIN LIMITS.  PERFORMED GEAR RETRACTION CHECK ON NOSE GEAR.  OPS CHECKED GOOD.  PROXIMITY BOX BITE CHECKED GOOD.  NO OTHER DISCREPANCIES NOTED.  (M)
